Covers of PG(3,q) and of finite generalized quadrangles

A. Blokhuis, C.M. O'Keefe, S.E. Payne, L. Storme, H.A. Wilbrink

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

This article studies covers in PG(3, q) and in generalized quadrangles. The excess of a cover is defined to be the difference between the number of lines in the cover and the number of lines in a spread. In contrast with the theory of partial spreads which tells us that large partial spreads can be extended to spreads, in PG(3, q) and in some generalized quadrangles, there exist minimal covers with small excess. For such minimal covers with small excess, we describe the structure of the set of points lying on at least two lines of the cover.
Original languageEnglish
Pages (from-to)141-157
Number of pages17
JournalBulletin of the Belgian Mathematical Society : Simon Stevin
Volume5
Issue number2-3
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Covers of PG(3,q) and of finite generalized quadrangles'. Together they form a unique fingerprint.

Cite this